I have been using cocaine about once a week for the last few months, I have quit for about a week now but I have constant ringing my ears. I read up that cocaine use can cause Tinitus. I was wondering the ringing will subside and stop now because I have stopped the cocaine use or if there is any way to stop the ringing. My sinus is also quite bad which I think has added to the ringing. Some help please as I am a musician and if this problem cannot be solved then it means my career is over. My hearing is perfectly fine except for the fact that I can constantly hear a low frequency humming in my left ear.
If your sinuses are flaring up then chances are the buzzing noise (tinnitus) is only temporary. Give the cocaine some time to leave your system and you should be okay. Be sure to visit your doctor though!
Congratulations on quitting. I suggest keeping it that way :)
I was at the point where I was doing about 3-5g a week over quite a few months.
When I quit, my sinuses were raw, clear as anything but horribly damaged. I had tinnitus very badly for over a year, constant rining in both ears.
Over the years it's gone away, sometimes I would have 'flare ups' where the rining would start very quiet and get louder, then taper off.
It was the worst thing to go through, but I knew my heart, and brain were not taking any more damage from the drugs.
Although it's about 4 years later, I now suffer no tinnitus and have very rare 'flare up's
I would suggest seeing a doctor and getting your sinuses and ears checked, and BE HONEST. Your doctor doesn't care if you do or did drugs, they need to know everything in order to diagnose and treat you.
I took about the same cocain/meth ect but 5 to 7g at weekends also for similar timeframe...
Sometimes I had pain next day but that stopped.
Until one time I did 10g one weekend. Now it might have been a rogue chem, but I stupidly loaded up with 5-htp before and the results were not good.
Felt like I had serotonin damage tinnitus, also dopinamergic shutdown couldn't feel orgasms dulled, doc was no help
I felt like serious damage was done. So quit.
Stupidly a month later I did 3g and panicked.. sniffed amyl nitrate, don't ask why and my whole legs, arms tingled/went weak and nervous system dropped.... Felt like I had burned inside everywhere..... Worst thing..... Couldn't sleep, total loss of sleep ability. I feared it was destroyed.
It's been 2-3 month and starting to get some orgasm feelings back. And body movement seems smoother again. I can laugh, giggle, cry, feel depressed again and get erect (those vanished for a month)
The above post gives me hope for the tinnitus to go away in a year (probably due to reduced inflammation and regrown serotonin components 8 to 12 month recovery)
Id like to hear from anyone who's messed up this bad.
If I'm lucky dopamine receptors will recover in 4 to 6months.
Main concern is the sleep, haven't slept properly in 2months... And body still seems to feel strange at times.
Don't use intranasal stimulants too much you will need more and more... By then already gone too far, imho.
Anyone who has experienced complete dopinamergic shutdown similar and recovered ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.